# SDR AU960023

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Terminal
- Condition: Broken
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR RELAY TO POWER PACK CONNECTION BROKEN AT TERMINAL
